Alert archive / Colorado / Blowing Dust Advisories in 2014
Blowing Dust Advisory 13, NWS Pueblo, CO
NWS Pueblo, CO issued this blowing dust advisory at Jun 8, 2014, 1:44 PM MDT for 4 counties in Colorado. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2014, 1:44 PM MDT (19:44 UTC)
- Expired
- Jun 8, 2014, 5:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 194 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -338 J/kg
- Mixed-layer LCL
- 1941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
713 WWUS75 KPUB 081944 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 144 PM MDT SUN JUN 8 2014 COZ070-071-082300- /O.NEW.KPUB.DU.Y.0013.140608T1944Z-140608T2300Z/ ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...ALAMOSA...MONTE VISTA...MANASSA...LA JARA... ANTONITO...SANFORD...SAN LUIS...FORT GARLAND...BLANCA 144 PM MDT SUN JUN 8 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. * LOCATION...THE CENTRAL AND SOUTHERN SAN LUIS VALLEY INCLUDING AALAMOSA. * CAUSE AND TIMING...THUNDERSTORMS HAVE RESULTED IN AREAS OF DENSE BLOWING DUST ACROSS PORTIONS OF THE SAN LUIS VALLEY. * WIND...20 TO 30 MPH...GUSTING TO 40 MPH. * IMPACT...SIGNIFICANT AREAS OF BLOWING DUST WILL REDUCE VISIBILITY BELOW 1/2 MILE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$
What forecasters said that day
The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this blowing dust advisory went out at Jun 8, 12:19 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 8, 12:19 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1219 PM MDT SUN JUN 8 2014 .UPDATE... ISSUED AT 1217 PM MDT SUN JUN 8 2014 UPDATED TO INCLUDE TORNADO WATCH FOR THE SE PLAINS THROUGH 8 PM MDT. UPDATE ISSUED AT 900 AM MDT SUN JUN 8 2014 HI RES MODELS IN GOOD AGREEMENT IN BRINGING A BROKEN LINE OF CONVECTION ACROSS OUR CWA THIS AFTERNOON. THIS WILL BE ASSOCIATED WITH A SHORTWAVE NOW EVIDENT IN SAT IMAGERY...MOVING THROUGH ERN UT AND INTO WRN CO THIS MORNING. THE LINE WILL MOVE THROUGH THE I-25 CORRIDOR IN THE 20-22Z TIME FRAME...THEN THROUGH THE ERN PLAINS...EXITING SERN CO INTO KS IN THE 00-02Z TIME FRAME. HAVE ADJUSTED POPS AND SKY COVERAGE ACCORDINGLY. ROSE UPDATE ISSUED AT 741 AM MDT SUN JUN 8 2014 BROUGHT IN LATEST OBSERVATIONS AND ALSO ADJUSTED CLOUD AND POP FIELDS TO BETTER REFLECT CURRENT SATELLITE AND RADAR TRENDS. NO OTHER CHANGES TO FORECAST AT THIS TIME. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 348 AM MDT SUN JUN 8 2014 ...STORMS TO AFFECT MOST AREAS TODAY... SATELLITE PICTURES THIS MORNING SHOW A RELATIVELY STRONG SHORT WAVE APPROACHING FROM THE NORTHWEST...CENTERED OVER WYOMING AND UTAH AT THIS TIME. MEANWHILE...SURFACE DEWPOINTS HAVE COME UP NICELY INTO THE 50S ACROSS ALL OF THE EASTERN SLOPES AND PLAINS. SURFACE AIR OVER THE MOUNTAINS AND HIGH VALLEYS IS CONSIDERABLY DRIER...RANGING FROM THE UPPER 20S OVER THE FAR WEST TO THE 30S AND 40S THE CLOSER YOU GET TO THE PLAINS. THE SHORTWAVE WILL TRACK ACROSS CENTRAL AND EASTERN COLORADO 18Z-00Z...IDEAL TIMING FOR TRIGGERING A WEST TO EAST MOVING LINE OF CONVECTION DURING THE AFTERNOON HOURS. LIKE THE 4KM NSSL WRF DEPICTION OF TODAY'S CONVECTIVE EVOLUTION. THIS MODEL STARTS TO GEN UP CONVECTION OVER THE CENTRAL MOUNTAINS BEGINNING AROUND 16Z...AND THEN BASICALLY GOES FULL-THROTTLE 17Z TO 19Z EXPANDING EVERYTHING RAPIDLY SOUTHEASTWARD ACROSS ALL OF THE MOUNTAINS AND HIGH VALLEYS. FROM 19Z TO 21Z...CONVECTION ORGANIZES INTO A PRETTY INTENSE LINE MOVING EAST ACROSS THE I-25 CORRIDOR. FROM 21Z TO 00Z...THE CONVECTION FURTHER ORGANIZES AND INTENSIFIES AS IT CONTINUES IT TREK EAST ACROSS ALL OF THE PLAINS INTO KANSAS. THIS DEPICTION MAKES SENSE BASED ON THE CONCEPTUAL MODEL OF A STRONG SHORTWAVE INTERACTING WITH A RICH POOL OF MOISTURE ON THE PLAINS. YESTERDAY...PERSISTENT CLOUDS AND COOL TEMPS REALLY HELD A LOT OF CONVECTION BACK FROM REALIZING ITS FULL POTENTIAL. DON'T THINK THAT WILL BE THE CASE TODAY. THIS NEXT SHORTWAVE COMING IS CONSIDERABLY STRONGER...WITH A BETTER COLD POOL ALOFT...FOR BETTER INSTABILITY AND...THEREFORE...BETTER OVERTURNING OF THE ATMOSPHERE. SO...THE DIFFERENCE TODAY SHOULD BE THE STRENGTH OF THE SHORTWAVE MOVING THROUGH. WITH A LINE OF CONVECTION COMING THROUGH TODAY...AS WELL AS CONVECTION AHEAD OF AND BEHIND THE LINE...JUST ABOUT EVERYONE ACROSS SOUTHERN COLORADO SHOULD SEE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY. PRIMARY CONCERNS WITH STORMS TODAY WILL INCLUDE HEAVY RAIN AND FLOODING AS WELL AS SEVERE WEATHER AND LIGHTNING. GOOD AMOUNTS OF MOISTURE AND THE INTENSITY OF THE CONVECTION WILL SEE TO THE HEAVY RAIN AND FLOOD THREAT TODAY. THIS WILL BE ESPECIALLY TRUE ON AREA BURN SCARS...WHERE THE RISK OF FLOODING TODAY IS LIKELY HIGHER THAN IT HAS BEEN OVER THE PAST FEW DAYS. THE SEVERE WEATHER THREAT IS NOT OVER EITHER. 0-6KM BULK SHEAR VALUES ARE FORECAST AT 30-40 KNOTS ACROSS THE AREA TODAY...MORE THAN ADEQUATE FOR ROTATING CONVECTION. THE SHEAR...COUPLED WITH GOOD LIFT IN THE ATMOSPHERE...SHOULD RESULT IN SOME GOOD UPDRAFTS...CAPABLE OF LARGE HAIL. CAN NOT RULE OUT AN ISOLATED TORNADO EITHER. ALTHOUGH SHEAR VALUES MAY NOT BE THAT GREAT ON THE BROAD SCALE...THEY COULD EASILY REACH SUFFICIENT LEVELS AT THE LOCAL LEVEL...SAY ALONG A BOUNDARY. SO...ANOTHER VERY ACTIVE DAY AHEAD WITH PLENTY OF WEATHER THREATS TO CONSIDER. ACTIVITY MAY PERSIST INTO THE EVENING HOURS ACROSS THE PLAINS BEFORE MOSTLY MOVING INTO KANSAS BY MIDNIGHT. SOME MODEL RUNS HAVE SHOWN PRECIPITATION LINGERING THROUGH THE NIGHT AND EVEN INTO EARLY MONDAY ACROSS THE PLAINS. WILL HAVE TO WATCH FOR THIS BUT...IN LIGHT OF RECENT RUNS...WHICH MOVE EVERYTHING ALONG...DON'T THINK THIS WILL BE AN ISSUE AT THIS POINT. LW .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 348 AM MDT SUN JUN 8 2014 MONDAY AND TUESDAY...THE UPPER LOW WILL BE EXITING THE STATE MONDAY MORNING. THIS WILL ALLOW FOR BRISK N-NW SFC WINDS AND LINGERING SHOWER ACTIVITY ACROSS THE E PLAINS THROUGH THE MORNING. A SHORTWAVE RIDGE WILL THEN BUILD IN FOR MON NIGHT AND TUE...WITH A 10 TO 15 DEG F WARM UP FOR MUCH OF THE AREA FROM MON TO TUE. LOOK FOR MAX TEMPS IN THE LOWER 70S FOR MON...THEN INTO THE MID TO UPPER 80S FOR THE PLAINS ON TUE. ISOLATED CONVECTION IS EXPECTED TO CONTINUE TO BE A POSSIBILITY OVER THE HIGHER TERRAIN TUE AFTN AND EARLY EVE. WEDNESDAY AND THURSDAY...HIGH PRESSURE WILL REMAIN ACROSS THE STATE FOR WED...BUT A SHORTWAVE WILL CROSS THE NORTHERN ROCKIES THROUGH THE DAY. THIS WILL PROMOTE MORE WIDESPREAD CONVECTION FOR THE CWA WED AFTN AND EVE...AND THEN PUSH A COLD FRONT DOWN INTO EASTERN CO WED NIGHT. THIS WILL USHER IN SLIGHTLY COOLER AIR AS WELL AS MORE LLVL MOISTURE FOR STORM DEVELOPMENT ON THU. LOOK FOR A VERY WARM DAY ON WED...THEN SLIGHTLY COOLER FOR THU. FRIDAY AND SATURDAY...SOUTHWEST FLOW ALOFT STRENGTHENS ON FRI...AND CONTINUES INTO SAT AS ANOTHER SHORTWAVE PASSES TO THE NORTH. THIS SHOULD HAVE THE SAME RESULT AS EARLIER IN THE WEEK...BUT THE COLD FRONT DOES NOT LOOK TO AFFECT THE FORECAST AREA UNTIL PERHAPS SAT NIGHT. THEREFORE...LOOK FOR HOT DAYS WITH MAX TEMPS IN THE 90S FOR BOTH FRI AND SAT...AND A DRY FORECAST UNTIL ISOLATED CONVECTION RETURNS FOR SAT NIGHT. MOORE && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 348 AM MDT SUN JUN 8 2014 A STRONG SHORTWAVE WILL TRACK ACROSS THE FLIGHT AREA TODAY. THIS WAVE WILL START TO GEN UP CONVECTION OVER THE CENTRAL MOUNTAINS AROUND 16Z. FROM 17Z-19Z...THE CONVECTION WILL EXPAND RAPIDLY SOUTHEASTWARD ACROSS ALL OF THE MOUNTAINS AND PLAINS. 19Z-21Z CONVECTION WILL ORGANIZE INTO A FAIRLY INTENSE LINE MOVING EAST ACROSS THE I-25 CORRIDOR. 21Z-00Z...CONVECTION WILL FURTHER ORGANIZE AND INTENSIFY AS IT CONTINUES TO TREK EAST ACROSS THE PLAINS INTO KANSAS. PRECIPITATION MAY LINGER OVER THE PLAINS INTO THE EVENING HOURS BEFORE MOSTLY MOVING INTO KANSAS BY 06Z. IFR/LIFR CONDITIONS AT KCOS AND KPUB TAF SITES THIS MORNING DUE TO INVASION OF LOW LEVEL UPSLOPE MOISTURE CREATING WIDESPREAD STRATUS AND LIGHT FOG ACROSS THE PLAINS. EXPECT THIS TO PERSIST THROUGH THE EARLY MORNING HOURS. CIGS/VSBYS SHOULD IMPROVE BY MID TO LATE MORNING AS CONVECTIVE OVERTURNING OF THE ATMOSPHERE OCCURS AHEAD OF APPROACHING DISTURBANCE. BUT...THEN...EXPECT CIGS/VSBYS TO GO DOWN AGAIN AS AFTERNOON CONVECTION MOVES ACROSS THE AREA. STORMS TODAY WILL BRING CONCERNS OF HEAVY RAIN...LARGE HAIL...LIGHTNING AND STRONG GUSTY WINDS. FOR KALS...CIGS/VSBYS FINE THIS MORNING...VFR. HOWEVER...LATE MORNING/AFTERNOON CONVECTION WILL LIKELY IMPACT KALS...TOO...WITH LOW CIGS/VSBYS AS CONVECTION MOVES THROUGH. ALSO...THREATS OF HEAVY RAIN...LARGE HAIL...LIGHTNING AND STRONG GUSTY WINDS AT KALS. HOWEVER...THE THREAT OF ALL OF THESE THINGS WILL GENERALLY BE LOWER THAN FOR AREAS FARTHER EAST WHERE THE SURFACE MOISTURE POOL IS MUCH BETTER. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ROSE SHORT TERM...LW LONG TERM...MOORE AVIATION...LW
Hazardous weather outlook, Jun 8, 12:02 PM MDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1202 PM MDT SUN JUN 8 2014 COZ058>089-093>099-091815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1202 PM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL IMPACT MOST OF SOUTHERN COLORADO TODAY AS A STRONG UPPER LEVEL DISTURBANCE TRACKS ACROSS THE AREA THROUGH EARLY EVENING. STORMS WILL CROSS THE I-25 CORRIDOR BETWEEN 2 PM AND 5 PM...AND THEN TRACK EAST ACROSS THE REST OF THE PLAINS INTO KANSAS BETWEEN 4 PM AND 7 PM. STORMS MAY LINGER OVER THE FAR EASTERN PLAINS INTO THE EVENING HOURS BEFORE MOVING OUT OF THE AREA ENTIRELY BY MIDNIGHT. THE COMBINATION OF A STRONG UPPER LEVEL DISTURBANCE AND RICH LOW LEVEL MOISTURE WILL RESULT IN CONCERNS OF HEAVY RAIN AND FLOODING TODAY. THE THREAT OF FLOODING ON AREA BURN SCARS IS HIGHER TODAY THAN IN PREVIOUS DAYS DUE TO THE STRENGTH OF THE DISTURBANCE MOVING THROUGH AND THE AMOUNT OF LOW LEVEL MOISTURE AVAILABLE. THE BURN SCARS IN PARTICULAR WILL HAVE TO BE MONITORED CLOSELY FOR FLASH FLOOD POTENTIAL TODAY. OTHER CONCERNS TODAY INCLUDE SEVERE WEATHER AND LIGHTNING. STRONG TO SEVER THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. THERE WILL BE A LOW THREAT OF TORNADOES...ESPECIALLY JUST EAST OF THE MOUNTAINS. LARGE HAIL UP TO GOLF BALL SIZE WILL BE POSSIBLE ACROSS THE EASTERN PLAINS...ALONG WITH WIND GUSTS TO 70 MPH. PEOPLE SHOULD MAINTAIN A CLOSE WATCH ON THE WEATHER TODAY. WHILE SOME THUNDERSTORM ACTIVITY MAY LINGER OVER THE PLAINS INTO THE EVENING HOURS...MOST ACTIVITY SHOULD BE EAST OF THE AREA BY AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LINGERING SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY MORNING ACROSS THE FAR EASTERN PLAINS...AS THE UPPER LEVEL SYSTEM MOVES EAST OUT OF THE AREA. ISOLATED THUNDERSTORMS WILL RETURN TO THE HIGHER TERRAIN TUESDAY AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING LIGHTNING AND BRIEF PERIODS OF VERY LOCALIZED MODERATE TO HEAVY RAINFALL. CONVECTION WILL BECOME MORE WIDESPREAD FOR WEDNESDAY AND THURSDAY...AS A SHORTWAVE PASSES TO THE NORTH AND PUSHES A COLD FRONT DOWN INTO EASTERN COLORADO. THIS WILL REINFORCE THE AVAILABLE LOW LEVEL MOISTURE...WHICH SERVES AS THE FUEL FOR THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY THROUGH THE EVENING. 44/44
In the hours before
Special weather statement, Jun 8, 11:52 AM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1152 AM MDT SUN JUN 8 2014 COZ065-066-069-072-081815- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 1152 AM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL 1215 PM MDT... AT 1152 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF SAGUACHE...OR 42 MILES SOUTHEAST OF GUNNISON...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAGUACHE AND MOFFAT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3808 10641 3825 10636 3821 10582 3795 10589 TIME...MOT...LOC 1752Z 281DEG 20KT 3816 10631 28
Special weather statement, Jun 8, 12:14 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1214 PM MDT SUN JUN 8 2014 COZ081-081845- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1214 PM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL 1245 PM MDT... AT 1211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LAKE GEORGE...OR 31 MILES WEST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WOODLAND PARK...DIVIDE AND FLORISSANT. LAT...LON 3889 10504 3889 10533 3907 10533 3908 10505 TIME...MOT...LOC 1811Z 266DEG 20KT 3899 10538 28
Special weather statement, Jun 8, 1:17 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 117 PM MDT SUN JUN 8 2014 COZ077-079-081-083-085-082000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 117 PM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER... SOUTHWESTERN EL PASO AND EASTERN FREMONT COUNTIES UNTIL 200 PM MDT... AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROYAL GORGE...OR 33 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CANON CITY AND ROYAL GORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3834 10540 3853 10543 3873 10494 3856 10484 TIME...MOT...LOC 1917Z 240DEG 38KT 3850 10528 PJC
Special weather statement, Jun 8, 1:32 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
132 PM MDT SUN JUN 8 2014
COZ081-084-085-082030-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
132 PM MDT SUN JUN 8 2014
...SPECIAL WEATHER STATEMENT...
AT 131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
ANA REA OF SHOWERS SOUTHWEST OF THE WALDO CANYON BURN SCAR...MOVING NORTHEAST AT
25 MPH.
RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING.
LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...CASCADE AND CASCADE-CHIPITA PARK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.
LAT...LON 3886 10497 3898 10502 3899 10493 3892 10484
3888 10488
TIME...MOT...LOC 1931Z 234DEG 24KT 3896 10487
PJCSpecial weather statement, Jun 8, 1:35 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 135 PM MDT SUN JUN 8 2014 COZ079-081>083-085-086-082000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PIKES PEAK ABOVE 11000 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 135 PM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUEBLO...NORTHEASTERN CUSTER...SOUTHERN TELLER...SOUTHWESTERN EL PASO AND EASTERN FREMONT COUNTIES UNTIL 200 PM MDT... AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VICTOR TO 16 MILES SOUTH OF FLORENCE...AND MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...PUEBLO...FOUNTAIN...FLORENCE...CRIPPLE CREEK...VICTOR...BOONE...PUEBLO WEST...FORT CARSON...SALT CREEK... PUEBLO RESERVOIR...PUEBLO DEPOT...PENROSE...SECURITY-WIDEFIELD... MIDWAY...STRATMOOR...HANOVER...PINON...BLENDE AND SECURITY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3878 10432 3802 10416 3808 10513 3878 10526 TIME...MOT...LOC 1935Z 263DEG 41KT 3874 10512 3815 10508 ETP
Special weather statement, Jun 8, 1:40 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 140 PM MDT SUN JUN 8 2014 COZ081-084-085-082015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 140 PM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT... AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A AND AREA OF LIGHT TO MODERATE SHOWERS OVER CRYSTOLA...OR 14 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CAMP CREEK... INCLUDING QUEENS CANYON...GARDEN OF THE GODS...ROCKLEDGE RANCH...31ST STREET CHANNEL...WEST MONUMENT CREEK...INCLUDING EXTREME SOUTHERN AIR FORCE ACADEMY...NORTH FORK FRENCH CREEK...MONUMENT CREEK...DRY CREEK...INCLUDING PEREGRINE AND ROCKRIMMON SUBDIVISIONS...SAND GULCH...INCLUDING CHIPITA PARK...WILLIAMS CANYON...INCLUDING MANITOU SPRINGS...WALDO CANYON...INCLUDING MANITOU SPRINGS...WELLINGTON GULCH...INCLUDING CHIPITA PARK...FOUNTAIN CREEK...SOUTH DOUGLAS CREEK...INCLUDING MOUNTAIN SHADOWS...HOLLAND PARK AND EAST TO MONUMENT CREEK...SEVERY CREEK...FRENCH CREEK...NORTH DOUGLAS CREEK... INCLUDING OAK VALLEY...AND SUBDIVISIONS TO MONUMENT CREEK AND GLEN COVE CREEK. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3888 10505 3900 10506 3899 10486 3887 10484 TIME...MOT...LOC 1940Z 268DEG 24KT 3897 10503 PJC
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:43 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Jun 7, 9:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 8, 10:42 AM MDT | Special Weather Statement | PUB | Saguache | 33 min |
| Jun 8, 11:10 AM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| Jun 8, 11:52 AM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jun 8, 12:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 8, 12:31 PM MDT | Tornado Warning | PUB | Teller | 29 min |
| Jun 8, 12:58 PM MDT | Tornado Warning | PUB | Teller | 32 min |
| Jun 8, 1:17 PM MDT | Special Weather Statement | PUB | Fremont | 43 min |
| Jun 8, 1:32 PM MDT | Special Weather Statement | PUB | Teller | 58 min |
| Jun 8, 1:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jun 8, 1:40 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 8, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 45 min |
| Jun 8, 2:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 8, 2:18 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 27 min |
| Jun 8, 2:20 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 8, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 50 min |
| Jun 8, 2:29 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 8, 2:36 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jun 8, 2:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jun 8, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 8, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 47 min |
| Jun 8, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 52 min |
| Jun 8, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 40 min |
| Jun 8, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 52 min |
| Jun 8, 4:02 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 28 min |
| Jun 8, 4:39 PM MDT | Special Weather Statement | PUB | Bent, Kiowa, Prowers | 81 min |
| Jun 8, 4:49 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| Jun 8, 5:24 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 96 min |
| Jun 8, 5:31 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
Nearby
Blowing Dust Advisories in Colorado, 2014Every blowing dust advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.